I don’t know what’s happening.

So I have POTS, Postural Orthostatic Tachycardia Syndrome. I don’t talk about it much because it doesn’t bother me so much anymore as long as I take my meds for it. I’ve had symptoms of it since I was 12 but was only diagnosed in 2011. I use to black out/faint and have seizure type things every time I stood up and it was awful and kind of scary as well. In 2011 when I was diagnosed I got put on lots of medication for it, Fludrocortisone, Midrodine and injecting a medication called Octreotide 3x a day which is very annoying to have to do but the combination keeps me stable. I do however still have a very high resting heart rate of about 120 bpm, so exercising can be difficult and I have to take a lot of breaks cause I get tired really quickly. But I still do taekwondo despite all of this.

Over the past few days I’ve been starting to black out again. In the morning first thing when I get up. I get up go downstairs, and I’m on the verge of fainting the entire time I’m stood up. I feel faint, my vision starts to blur my hearing goes funny and I have to sit back down to be able to control it and come out of it. I don’t know what’s going on. My meds have always kept me stable up until now. This happens for about an hour or so and then I start to feel okay again. It’s weird. I’m hoping it will settle back down soon, I hope!

Advertisements

2 thoughts on “I don’t know what’s happening.

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s